# SDR UALA2011081004175

- Difficulty date: August 9, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 61,364 hours, 22,766 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTIAL STAB HAS A DENT UNDERSIDE, APPROX STA 192 MEASURES 3 X 1.375. FOUND ON ARRIVAL.   DENT LOCATED STA 191.249- 8.5\ AFT OF PANEL L/E- REF SRM 55-10-01 PG 104 DETAIL IV A=1.25\, Y=.032\ A OVER Y = 39.06 DENT LOCATED 4.625\ FROM PREVIOUS REPAIR AND 1.25\ FROM DENT AT STA 193.249.  ACCOMPLISHED TAP TEST AND HFEC OF AREA.  NO DELAM OR CRACKS NOTED.  REF NDT MANUAL 51-00-19 PART 6 FOR HFEC.  ACCOMPLISH A REPETATIVE INSPECTION VISUAL AND TAP TEST AT EVERY 3SV TO ENSURE NO ADDITIONAL DAMAGE PRESENT.  ACCMP PERMANENT REPAIR PER SRM.  TO BE REPAIRED BY NEXT A11 CHECK.
